# SDR 98UAL900463

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Engine: Pwa PW4056
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Part number: 321U2731124
- Condition: Gouged
- Location: Nr 1 Pylon
- Part time: 4,382 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A .060 INCH DEEP GOUGE IN PYLON NUMBER ONE DIAGONAL BRACE.  THE GOUGE IS 40 INCHES FORWARD OF AFT END OF DIAGONAL BRACE AND 1.74 INCHES LONG BY .5 INCH WIDE.  CAUSED BY CONTACT WITH STEEL PNEUMATIC LINE.  PYLON NUMBER ONE DIAGONAL BRACE REPLACED BEFORE FURTHER FLIGHT.  NO SUCH CONDITION DETECTED ON THE OTHER THREE PYLON DIAGONAL BRACES.  UAL ACFT WITH SIMILAR CONFIGURATION TO BE CHECKED FOR DAMAGE.
